Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: EFFEXOR for hot flashes

Posted by kaysax on February 26, 2004, at 11:23:52

In reply to Re: EFFEXOR for hot flashes kaysax, posted by fayeroe on February 23, 2004, at 20:11:22

>
> That is a common sensation when one comes off ADs....I experienced when I came off Effexor. It's good that you cut down as you did, hopefully the crazy brain shocks will quit soon!
> Try Belladonna for hotflashes. Prescription name is Bellamine. It works like a charm for me........and I would be BATHED in a glowing sweat when I had a HF!!! Best, Pat
>
> Thank you for your advise. A week later and I'm still experiencing these "brain shocks" and dizziness. Will ask gym about the "Belladonna" and hope it make me a "prettywoman" instead of a sweaty one!!!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[317882]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:kaysax thread:316842
URL: http://www.dr-bob.org/babble/20040223/msgs/317882.html